What to do when your mom doesn't care if a medicine is killing you due to the side effects but forces you to take it daily?
it's a medicine for my anxiety. She stresses that I need it, but it is giving me breathing problems. I've been hospitalized for a long infection and got asthma since taking it. These nights I've been waking up because I cannot breath and go to sleep to go out into the living room and have another dose of beclate and try to breath. When I'm dead I hope she's happy.
- ?Lv 66 months agoFavorite Answer
Possibly she is too under the control of your psychiatrist. I really feel for you in this but I'm a little lost about what you can do. This is very wrong.
Social workers, therapists would all stick up for the psychiatrist. Can you demand another psychiatrist?
- 6 months ago
I would first talk to your main doctor as well as any hospital staff for options and also speak to your psychiatrist show them the proof of hospital stays and a doctors note or two couldn't hurt either see if you can't try a different medicine if it is truly the cause but there is a very slim chance it's something else
I'm taking meds for depression and anxiety and all I can do is talk to my doctors and everyone and keep trying until we find something that works.
- InLv 76 months ago
Beclate is an asthma inhaler, not an anxiety medication. It doesn't seem to have any particularly serious side effects. It does however sound like you may need a medication for anxiety, so talk to your Doctor.
- PearlLv 76 months ago
i would take to sorneone in cps about it, that rnight be considered abuse
- How do you think about the answers? You can sign in to vote the answer.
- A HunchLv 76 months ago
Is lung / breathing problems a side effect of this medication? Or is that a separate issue?
- 6 months ago
Listen to your parents as our Lord God commands